Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The regularity of elliptic and parabolic free boundaries


Author: Luis A. Caffarelli
Journal: Bull. Amer. Math. Soc. 82 (1976), 616-618
MSC (1970): Primary 35J99, 35K99
MathSciNet review: 0404862
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J99, 35K99

Retrieve articles in all journals with MSC (1970): 35J99, 35K99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14138-9